# SDR SWAA2019060433260

- Difficulty date: May 22, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A521101
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT STRUCTURE CORRODED BETWEEN BS. 260 TO BS. 270, BETWEEN RBL 3 TO LBL 3. / R&R SUPPORT CHANNEL IAW SRM & DWG.
